# SDR DALA1209129208

- Difficulty date: February 11, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 44,830 hours, 23,862 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Screw
- Condition: Loose
- Location: Tail Cone
- Component: Tail Cone
- Component part number: 5940163503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE JETTISON NOZZLE, MISSING SCREW AND OTHER OTHER SCREWS LOOSE.  INSTALLED NEW SCREW AND TIGHTENED REMAINING 3 LOOSE SCREWS.
